奈良大学リポジトリ

| Home Login |

XooNIps検索
  
     詳細検索

インデックスツリー

詳細



閲覧数:1143
ID AN00181569-19851200-1002
アイテムタイプ Article
このアイテムを表示する
画像
本文 AN00181569-19851200-1002.pdf
Type : application/pdf Download
Size : 184.0 KB
Last updated : Nov 18, 2010
Downloads : 372

Total downloads since Nov 18, 2010 : 372
タイトル Resolution of Scheme-Dependences of the Photon Structure Function: Solution to the Problem of Large Corrections in the Large-n Limit
著者
H. NAKKAGAWA (Nakagawa)
教養部
A. NIEGAWA (niegawa)
教養部
publisher
出版地 奈良
出版者 奈良大学
上位タイトル
奈良大学紀要 (Memoirs of the Nara University). Vol.13号, (1985. 12) ,p.28- 39
識別番号
ISSN
03892204
抄録 Optimization analysis of the photon structure function is worked out for a simplified two-component model that keeps the essential behavior of the complete structure function and becomes exact in the large-η limit. Our findings are as follows. Thorough resolution of scheme-dependences can be achieved satisfactorily if the renormalization and the factorination scheme dependences are investigated simultaneously. The two-scale formalism of optimized perturbation theory has dealt with the large second order corrections as η→∞ so that at least part of the leading large-η terms are absorbed into the coupling constant, and that the optimized perturbation expansion may show an improved convergence behavior, thus giving a solution to the problem of large corrections in the large-η limit. The above solution agrees at least up to the leading large-η terms with the results obtained through the kinematical analyses based on the resummation of singular terms. The optimal scheme, in which we can get the above beautiful consequences, has been shown exactly to lie within a class of schemes where two-loop hadronic anomalous dimension vanishes.
言語
eng
資源タイプ text
ジャンル Departmental Bulletin Paper
Index
/ Public / 奈良大学紀要 / 14号
関連アイテム